# SDR 95FDEA01370

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Casting
- Part number: CST65961571
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CARGO DOOR CASTING, 7 PLACES LOCATED BETWEEN 6TH AND 7TH LATCHES.
